Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 11, 2016, 6:03 PM CDT for Hempstead County, Nevada County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 6:03 PM CDT (23:03 UTC)
- Expired
- Apr 11, 2016, 6:48 PM CDT
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hempstead County, AR, Nevada County, AR
The radar
The Little Rock radar (KLZK), 150 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 6:05 PM CDT | HAIL 1 | Hope, AR | PUBLIC POST PHOTO OF ONE INCH HAIL IN HOPE ON KATV TWITTER PAGE. |
| Apr 11, 6:08 PM CDT | HAIL 1 | Emmet, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
516
WUUS54 KSHV 112303
SVRSHV
ARC057-099-120000-
/O.NEW.KSHV.SV.W.0099.160411T2303Z-160412T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
EASTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 700 PM CDT
* AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLEVINS...OR 8
MILES WEST OF PRESCOTT...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOPE...PRESCOTT...EMMET...BLEVINS...PERRYTOWN...ROSSTON...WASHINGTON...
WILLISVILLE...BODCAW...BLUFF CITY...WHITE OAK LAKE STATE PARK...
MCCASKILL...CALE...OAKHAVEN...SUTTON...YOUNG...MORRIS...BOUGHTON...
LANEBURG AND MOUNT MORIAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3398 9365 3396 9362 3395 9353 3396 9347
3395 9342 3396 9338 3390 9330 3388 9331
3384 9329 3383 9326 3383 9323 3380 9318
3382 9314 3378 9310 3353 9311 3352 9368
3400 9372
TIME...MOT...LOC 2302Z 259DEG 48KT 3381 9354
HAIL...1.00IN
WIND...60MPH
$$
062 follow-up statements
328
WWUS54 KSHV 112329
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 PM CDT MON APR 11 2016
ARC057-112337-
/O.CAN.KSHV.SV.W.0099.000000T0000Z-160412T0000Z/
HEMPSTEAD AR-
629 PM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HEMPSTEAD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS.
LAT...LON 3383 9326 3383 9323 3380 9318 3382 9314
3378 9310 3353 9311 3353 9325
TIME...MOT...LOC 2327Z 264DEG 45KT 3372 9313
$$
ARC099-120000-
/O.CON.KSHV.SV.W.0099.000000T0000Z-160412T0000Z/
NEVADA AR-
629 PM CDT MON APR 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN NEVADA COUNTY...
AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLUFF
CITY...OR 15 MILES EAST OF PRESCOTT...MOVING EAST AT 45 MPH. THIS
STORM HAS SHOWN SOME WEAKENING.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLUFF CITY...WHITE OAK LAKE STATE PARK...CALE...YOUNG...MORRIS...WATERLOO
AND READER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3383 9326 3383 9323 3380 9318 3382 9314
3378 9310 3353 9311 3353 9325
TIME...MOT...LOC 2327Z 264DEG 45KT 3372 9313
HAIL...0.88IN
WIND...60MPH
$$
06223
WWUS54 KSHV 112348
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 PM CDT MON APR 11 2016
ARC099-112357-
/O.CAN.KSHV.SV.W.0099.000000T0000Z-160412T0000Z/
NEVADA AR-
648 PM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEVADA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS.
LAT...LON 3383 9326 3383 9323 3380 9318 3382 9314
3378 9310 3353 9311 3353 9325
TIME...MOT...LOC 2347Z 259DEG 48KT 3377 9281
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:23 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 11, 3:23 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 323 PM CDT MON APR 11 2016 .DISCUSSION... MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT. CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES AVAILABLE INSTABILITY. COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY. SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER AGREEMENT. /12/ && AVIATION... SHOWERS AND THUNDERSTORMS EXPECTED TODAY ACROSS AREA TERMINALS AS A COLD FRONT MOVES ACROSS THE AREA. CEILINGS TO TRANSITION TO MVFR/IFR AFTER 12/00Z WITH -TSRA CONDITIONS CONTINUING OVERNIGHT. EXPECT IMPROVING CONDITIONS AFTER 12/12Z. OTHERWISE...SOUTH TO SOUTHWEST WINDS AROUND 10 TO 15 KNOTS WITH HIGHER GUSTS TO BECOME NORTHEAST OVERNIGHT INTO TUESDAY. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 68 52 69 / 60 10 50 40 MLU 58 67 52 69 / 80 20 30 40 DEQ 53 67 47 67 / 80 0 30 20 TXK 53 66 49 67 / 70 10 40 20 ELD 52 66 49 67 / 80 10 20 20 TYR 58 68 53 69 / 40 10 60 40 GGG 58 68 52 69 / 40 10 60 40 LFK 65 74 56 70 / 40 20 60 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1040 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING WINDS...AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY. 12
In the hours before
Local storm report, Apr 11, 3:43 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG TEXARKANA 33.45N 94.02W
04/11/2016 MILLER AR COUNTY OFFICIAL
THE CITY OF TEXARKANA HAS RECEIVED LOTS OF DAMAGE DUE
TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
STREET FLOODING OVER AN INCH OF RAIN IN LESS THAN 45
MINUTES.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER SHV1600309
27Local storm report, Apr 11, 3:57 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL BATTIEST 34.40N 94.93W
04/11/2016 E1.75 INCH MCCURTAIN OK TRAINED SPOTTER
&&
EVENT NUMBER SHV1600314
27Special weather statement, Apr 11, 4:23 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 423 PM CDT MON APR 11 2016 LAZ001-002-112215- BOSSIER LA-CADDO LA- 423 PM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO AND CENTRAL BOSSIER PARISHES UNTIL 515 PM CDT... AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BLANCHARD...OR 8 MILES NORTHWEST OF SHREVEPORT...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...BLANCHARD...BENTON...BELCHER...EASTWOOD... DIXIE...RED CHUTE...FERGUSON...ALDEN BRIDGE...ROCKY MOUNT...BELLEVUE... LINTON AND CROSS LAKE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3246 9389 3259 9400 3291 9367 3261 9345 TIME...MOT...LOC 2123Z 233DEG 32KT 3258 9386 19
Special weather statement, Apr 11, 5:06 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT MON APR 11 2016
LAZ002>004-112245-
CLAIBORNE LA-BOSSIER LA-WEBSTER LA-
506 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOSSIER...NORTHERN
WEBSTER AND NORTHWESTERN CLAIBORNE PARISHES UNTIL 545 PM CDT...
AT 505 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COTTON VALLEY...OR 12 MILES NORTHWEST OF MINDEN...MOVING NORTHEAST AT
45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINDEN...HOMER...HAYNESVILLE...COTTON VALLEY...SAREPTA...SHONGALOO...
EVERGREEN...LISBON...HOLLY SPRINGS...GILARK...SPRING LAKE...LAKE
CLAIRBORNE...COUCHWOOD...IVAN AND LETON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND NORTHWESTERN LOUISIANA.
LAT...LON 3277 9289 3259 9341 3286 9360 3302 9331
3302 9306
TIME...MOT...LOC 2205Z 236DEG 39KT 3276 9342
19Special weather statement, Apr 11, 5:42 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT MON APR 11 2016
ARZ051-059>061-070-112345-
NEVADA AR-HOWARD AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-
542 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHEASTERN HOWARD...NORTHWESTERN MILLER...NEVADA AND HEMPSTEAD
COUNTIES UNTIL 645 PM CDT...
AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MINERAL SPRINGS TO
NEAR SARATOGA TO NEAR OGDEN...AND MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOPE...NASHVILLE...PRESCOTT...MINERAL SPRINGS...EMMET...BLEVINS...
PERRYTOWN...ROSSTON...TOLLETTE...FULTON...WASHINGTON...WILLISVILLE...
BODCAW...BLUFF CITY...SARATOGA...WHITE OAK LAKE STATE PARK...MCCASKILL...
OZAN...CALE AND MCNAB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN ARKANSAS.
LAT...LON 3401 9382 3401 9375 3398 9365 3396 9362
3395 9353 3396 9347 3395 9342 3396 9338
3390 9330 3388 9331 3384 9329 3383 9326
3383 9323 3380 9318 3382 9314 3378 9310
3346 9312 3354 9403 3403 9386 3403 9382
TIME...MOT...LOC 2241Z 270DEG 38KT 3389 9386 3370 9392 3360 9398
06Special weather statement, Apr 11, 5:42 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 542 PM CDT MON APR 11 2016 LAZ005-012-013-112330- LINCOLN LA-BIENVILLE LA-JACKSON LA- 542 PM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON... NORTHEASTERN BIENVILLE AND LINCOLN PARISHES UNTIL 630 PM CDT... AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRAMBLING...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RUSTON...GRAMBLING...ARCADIA...CHOUDRANT...SIMSBORO...VIENNA...BRYCELAND... MOUNT LEBANON...UNIONVILLE AND LIBERTY HILL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3230 9288 3251 9304 3271 9260 3249 9244 TIME...MOT...LOC 2242Z 237DEG 36KT 3251 9271 19
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:03 AM CDT | Special Weather Statement | SHV | Polk | 27 min |
| Apr 11, 10:14 AM CDT | Special Weather Statement | SHV | Howard, Sevier | 46 min |
| Apr 11, 10:51 AM CDT | Severe Thunderstorm Warning | SHV | Little River, Miller, Sevier | 39 min |
| Apr 11, 11:57 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 48 min |
| Apr 11, 12:02 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller, Nevada | 58 min |
| Apr 11, 12:31 PM CDT | Special Weather Statement | SHV | Columbia, Lafayette, Miller | 29 min |
| Apr 11, 12:40 PM CDT | Tornado Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada, Union | 50 min |
| Apr 11, 1:04 PM CDT | Special Weather Statement | SHV | Nevada | 26 min |
| Apr 11, 1:16 PM CDT | Special Weather Statement | SHV | Columbia, Union | 44 min |
| Apr 11, 1:26 PM CDT | Tornado Warning | SHV | Columbia, Union | 49 min |
| Apr 11, 2:11 PM CDT | Severe Thunderstorm Warning | SHV | Union | 49 min |
| Apr 11, 4:44 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 61 min |
| Apr 11, 5:22 PM CDT | Flash Flood Warning | SHV | Columbia, Union | 6 hr |
| Apr 11, 5:35 PM CDT | Severe Thunderstorm Warning | SHV | Union | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.